# SDR IXXA06SMN037S

- Difficulty date: January 16, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 94,114 hours, 30,547 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 1308 L21l
- Part time: 94,114 hours, 30,547 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, MAIN CARGO MPT FITTING FRAME, BEAM CORRODED STA 1308.000 L21L.  REMOVED CORROSION IAW DC-8 SRM 51-1-8 PAGES 17-18.  FOUND OUT OF LIMITS IAW DC-8 SRM 53-2-0 PAGE 2P.  REMOVED CORRODED FITTING IAW DC-8 SRM 51-1-20D.  CLEANED, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8B.  INSTALLED NEW FITTING IAW DC-8 SRM 51-1-20D, DC-8 SRM 51-3-0, DC-8 SRM 51-3-1 (TORQUE).
